RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 6, Pages 1281–1283 (Mi dan33035)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Matrix elements of Lorentz transformation for unitary representation

Đào Vong Đù'c, Nguyễn Văn Hiêu

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (347 kB)

Document Type: Article
UDC: 519.46
Presented: N. N. Bogolyubov
Received: 21.05.1966

Citation: Ðào Vong Ðù'c, Nguyẽn Văn Hiêu, “Matrix elements of Lorentz transformation for unitary representation”, Dokl. Akad. Nauk SSSR, 173:6 (1967), 1281–1283

Citation in format AMSBIB
\Bibitem{DaoNgu67}
\by {\DJ}ào~Vong~{\DJ}ù'c, Nguy{\~e}n~Văn~Hiêu
\paper Matrix elements of Lorentz transformation for unitary representation
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 6
\pages 1281--1283
\mathnet{http://mi.mathnet.ru/dan33035}


Linking options:
  • http://mi.mathnet.ru/eng/dan33035
  • http://mi.mathnet.ru/eng/dan/v173/i6/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Atakishiyev, I. A. Verdiev, “Invariant expansion of solutions of relativistic Dirac-type equations”, Theoret. and Math. Phys., 4:3 (1970), 833–840  mathnet  crossref
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019